# SDR FDEA201201270353

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC7114
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER RUDDER SKIN FORWARD LOWER CORNER FOUND DAMAGED.  REPAIRED IAW SRM 55-40-01, FIGURE 201, REV 48.  EA 1-5540-156837.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
